Indian J Sex Transm Dis Indian J Sex Transm Dis
Official Publication of the Indian Association for the Study of Sexually Transmitted Diseases
Indian J Sex Transm Dis
The Journal | Search | Ahead Of Print | Current Issue | Archives | Instructions | Subscribe | Login    Users online: 891   Home Email this page Print this page Bookmark this page Decrease font size Default font size Increase font size
CASE REPORT
Year : 2013  |  Volume : 34  |  Issue : 1  |  Page : 47-49

Late onset Warfarin induced skin necrosis in human immunodeficiency virus infected patient with pulmonary tuberculosis


Department of Dermatology, Jawaharlal Nehru Medical College, Sawangi, Wardha, India

Correspondence Address:
Sanjiv Vijay Choudhary
28, Modern Nagpur Society, Chatrapati Nagar, Nagpur-15, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7184.112940

Rights and Permissions

The incidence of Warfarin-induced skin necrosis (WISN) is very low 0.01-0.10%. The majority of the WISN cases appear between day 3 and 6 of onset of Warfarin therapy. The cases of late onset WISN are rarely seen. We report a case of late onset WISN in a young human immunodeficiency virus positive female patient with thrombotic pulmonary embolism and reactivation of pulmonary tuberculosis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2607    
    Printed69    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    
    Cited by others 1    

Recommend this journal